# SDR MZZA2009052700067

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 34,026 hours, 12,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69781888
- Condition: Corroded
- Location: Bs 500e/500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BIN STRINGER 28R BAY 12 HAS CORROSION ON AND AROUND 20 FASTENERS.  CORROSION OUT OF LIMITS.  REPAIRED PER SRM 53-00-03 REPAIR 1.  REFER TO ATTACHED FORM 44-0008CM.  ALSO, REF ECRA 5311-01451.
